# SDR AALA202202085611

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 59,929 hours, 24,766 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 19052H4526
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LI WINDOW CRACKED ARCING OCCURRED BEFORE CRACKING. REMOVED AND REPLACED L1 WINDOW PER WORK CARD 08L21056003 OK FOR CONTINUED SERVICE.
